# SDR UIEA2025040400434

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pbe
- Part number: 2828001011
- Part serial: 0683
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WING LH, INBOARD AILERON, BOTH PCA'S WITH LEAK.( BOTH PCA'S, WERE REPLACED, ADJUSTED AND TESTED. (SN: 0683 PN: 282800-1011 & SN: 280 PN: 282800-1007) TEST WAS SATISFACTORY AND NO LEAK FOUND. ALL WORK IAW AMM: 27-11-48-022-003, AMM 27-11-48-422-040 AND 27-11-00-835-429. )
